# SDR PIDR2006034

- Difficulty date: October 13, 2006
- Submitted: October 26, 2006
- Operation: General aviation
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Aircraft time: 54,202 hours, 33,797 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28RT CORRODED BETWEEN BS 312 AND BS 328.  REPLACED STRINGER SECTION IAW SRM 51-40-02.
